# SDR AALA202509051592

- Difficulty date: August 28, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 44,043 hours, 18,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT SIDE OF FUSELAGE SKIN EXISTING REPAIR FILLER IS CRACKED AT BOTTOM OF EXTERNAL POWER PANEL CUT OUT. REPAIRED SKIN FILLER PER SRM 51-40-02, SRM 51-40-05 AND SRM 53-10-15-2R-4
